Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3690452, 10 pages
https://doi.org/10.1155/2017/3690452
Research Article

Boundedness for Commutators of Bilinear -Type Calderón-Zygmund Operators on Nonhomogeneous Metric Measure Spaces

1Department of Mathematics, Chaohu University, Hefei 238000, China
2School of Mathematical Sciences, University of Science and Technology of China, Hefei 230026, China
3Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Correspondence should be addressed to Lisheng Shu; nc.ude.unha.liam@hsluhs

Received 22 September 2016; Accepted 21 November 2016; Published 9 January 2017

Academic Editor: Yoshihiro Sawano

Copyright © 2017 Rulong Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a nonhomogeneous metric measure space. In this paper, the boundedness for commutators generated by bilinear -type Calderón-Zygmund operators and functions on is obtained.